American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(51M20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Jae-Hyouk Lee. Configurations of lines in del Pezzo surfaces with Gosset polytopes. Trans. Amer. Math. Soc. 366 (2014) 4939-4967.
Abstract, references, and article information   
View Article: PDF

[2] B. Monson, Daniel Pellicer and Gordon Williams. Mixing and monodromy of abstract polytopes. Trans. Amer. Math. Soc. 366 (2014) 2651-2681.
Abstract, references, and article information   
View Article: PDF

[3] Daniel Pellicer and Egon Schulte. Regular polygonal complexes in space, II. Trans. Amer. Math. Soc. 365 (2013) 2031-2061.
Abstract, references, and article information   
View Article: PDF

[4] Daniel Pellicer and Egon Schulte. Regular polygonal complexes in space, I. Trans. Amer. Math. Soc. 362 (2010) 6679-6714. MR 2678991.
Abstract, references, and article information   
View Article: PDF

[5] Anna Felikson and Pavel Tumarkin. Reflection subgroups of Coxeter groups. Trans. Amer. Math. Soc. 362 (2010) 847-858. MR 2551508.
Abstract, references, and article information   
View Article: PDF

[6] Peter McMullen and Egon Schulte. Twisted Groups and Locally Toroidal Regular Polytopes. Trans. Amer. Math. Soc. 348 (1996) 1373-1410. MR 1340181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Egon Schulte. Generating combinatorial complexes of polyhedral type . Trans. Amer. Math. Soc. 309 (1988) 35-50. MR 933324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] G. L. Alexanderson and John E. Wetzel. Divisions of space by parallels . Trans. Amer. Math. Soc. 291 (1985) 363-377. MR 797066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Paul H. Edelman. A partial order on the regions of ${\bf R}\sp{n}$ dissected by hyperplanes . Trans. Amer. Math. Soc. 283 (1984) 617-631. MR 737888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Asia Ivić Weiss. An infinite graph of girth $12$ . Trans. Amer. Math. Soc. 283 (1984) 575-588. MR 737885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Curtis Greene and Thomas Zaslavsky. On the interpretation of Whitney numbers through arrangements of hyperplanes, zonotopes, non-Radon partitions, and orientations of graphs . Trans. Amer. Math. Soc. 280 (1983) 97-126. MR 712251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1